# SDR ASOA04379

- Difficulty date: May 22, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FORWARD EMERGENCY FLOOR LIGHT TRACK WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY PACK AND THE FORWARD EMERGENCY FLOOR LIGHT STRIP.  OPERATIONAL CHECKS GOOD.
